# SDR SIMA20130710008

- Difficulty date: July 10, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 28,239 hours, 24,436 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE AT 24000 FT, NOTICED A LOUD NOISE ACCOMPANIED BY A CONTINOUS VIBRATION. DECELLERATED FROM 300 KTS TO 200KTS (APPROX).  NOISE DECREASED BUT DID NOT GO AWAY.  SUSPECT NOSE GEAR DOORS DEPLOYED PREMATURELY AS NOISE WAS MORE PRONOUNCED IN NOSE OF ACFT THAN AFT CABIN.   DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  PERFORMED GENERAL VISUAL INSPECTION OF ACCESS DOOR PANELS ON ACFT.  FOUND ACCESS DOOR PANELS ALL CLOSED IAW SRM 52-40-01.  CHECKED NLG DOORS AND AREA IAW AMM 32-22-00, DOORS SEEM OK, NO DEFECTS NOTED IN NOSE GEAR AREA.   CHECK FLIGHT WAS SATISFACTORY. THE ACFT RETURNED TO SERVICE.
